Alert archive / Florida / Gale Warnings in 2010
Gale Warning 3, NWS Tallahassee, FL
NWS Tallahassee, FL issued this gale warning at Dec 25, 2010, 2:44 PM EST. It took effect at Dec 25, 2010, 7:00 PM EST. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2010, 2:44 PM EST (19:44 UTC)
- In effect from
- Dec 25, 2010, 7:00 PM EST
- Expired
- Dec 25, 2010, 7:29 PM EST
- In force
- 29 min
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
385 WHUS72 KTAE 251944 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 244 PM EST SAT DEC 25 2010 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY... GMZ730-750-755-765-770-775-260330- /O.UPG.KTAE.SC.Y.0043.000000T0000Z-101226T0300Z/ /O.NEW.KTAE.GL.W.0003.101226T0000Z-101227T0000Z/ /O.UPG.KTAE.GL.A.0001.101226T0300Z-101227T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 244 PM EST SAT DEC 25 2010 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY... A DEEPENING LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS THE NORTHEAST GULF OF MEXICO THIS EVENING. SOUTHERLY FLOW WILL INCREASE JUST AHEAD OF THE CENTER. WINDS WILL THEN SHIFT QUICKLY TO THE NORTHWEST AND STRENGTHEN IN THE WAKE OF THE LOW...REACHING HIGH END ADVISORY LEVELS. A GALE WARNING IS NOW IN EFFECT FOR TONIGHT AND SUNDAY AS FREQUENT GUSTS TO GALE FORCE ARE EXPECTED. ADVISORY LEVEL NORTHWEST WINDS SHOULD CONTINUE INTO MONDAY MORNING BEFORE BEGINNING TO SUBSIDE. * WINDS: BECOMING NORTHWEST DURING THE EVENING AND INCREASING TO 25 TO 30 KNOTS. GALE FORCE GUSTS POSSIBLE OVERNIGHT. THESE CONDITIONS WILL CONTINUE THROUGH SUNDAY. * SEAS: SEAS 2 TO 3 FEET BUILDING TO 3 TO 4 FEET LATE TODAY. SEAS THEN BUILDING TO 4 TO 6 FEET NEAR SHORE AND 7 TO 10 FEET OFFSHORE OVERNIGHT. SEAS BUILDING SUNDAY TO 5 TO 8 FEET NEAR SHORE AND 9 TO 12 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ 18-WOOL
1 follow-up statement
640 WHUS72 KTAE 260029 AAA MWWTAE URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 729 PM EST SAT DEC 25 2010 ...A GALE WARNING IS NOW IN EFFECT FROM 10 PM THIS EVENING THROUGH SUNDAY EVENING... .A DEEPENING LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS THE NORTHEAST GULF OF MEXICO THIS EVENING. SOUTHERLY FLOW WILL INCREASE JUST AHEAD OF THE CENTER. WINDS WILL THEN SHIFT QUICKLY TO THE NORTHWEST AND STRENGTHEN IN THE WAKE OF THE LOW...REACHING HIGH END ADVISORY LEVELS WITH SUSTAINED WINDS BETWEEN 25 AND 30 KNOTS. A GALE WARNING IS NOW IN EFFECT FOR TONIGHT AND SUNDAY AS FREQUENT GUSTS TO GALE FORCE ARE EXPECTED. ADVISORY LEVEL NORTHWEST WINDS SHOULD CONTINUE INTO MONDAY MORNING BEFORE BEGINNING TO SUBSIDE. WINDS AND SEAS WILL DROP BELOW HEADLINE CRITERIA FOR TUESDAY AND WEDNESDAY AS HIGH PRESSURE ONCE AGAIN BUILDS OVER THE NORTHEAST GULF OF MEXICO. GMZ730-750-755-765-770-775-260830- /O.CAN.KTAE.GL.W.0003.000000T0000Z-101227T0000Z/ /O.NEW.KTAE.GL.W.0004.101226T0300Z-101227T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 729 PM EST SAT DEC 25 2010 ...A GALE WARNING IS NOW IN EFFECT FROM 10 PM THIS EVENING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE WARNING...WHICH IS NOW IN EFFECT FROM 10 PM THIS EVENING UNTIL 7 PM EST SUNDAY. * WINDS: BECOMING NORTHWEST DURING THE EVENING AND INCREASING TO 25 TO 30 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE EXPECTED OVERNIGHT. THESE CONDITIONS WILL CONTINUE THROUGH SUNDAY. * SEAS: SEAS BUILDING TO 4 TO 6 FEET NEAR SHORE AND 7 TO 10 FEET OFFSHORE OVERNIGHT. SEAS BUILDING SUNDAY TO 5 TO 8 FEET NEAR SHORE AND 9 TO 12 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WOOL/GOULD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at Dec 25, 2:40 PM EST, 4 minutes earlier.
Area forecast discussion, Dec 25, 2:40 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
240 PM EST SAT DEC 25 2010
.SYNOPSIS...THE LONG WAVE PATTERN CONTINUES TO AMPLIFY ACROSS N
AMERICA THIS AFTERNOON. OVER THE ERN STATES...THE TROUGH CONTINUES
TO DEEPEN AS SHORT WEAVE ENERGY OVER THE LOWER MS VALLEY DIVES INTO
ITS BASE. A POTENT VORT CENTER IS MOVING QUICKLY EWD ALONG THE N
CENTRAL GULF COAST. THE ASSOCIATED SURFACE LOW IS PASSING ABOUT 70
MILES S OF THE WRN FL PANHANDLE. A SHIELD OF RAIN AHEAD OF THE
SYSTEM IS WORKING ITS WAY EWD ACROSS THE FORECAST AREA. FURTHER TO
THE N...ACCUMULATING SNOWS ARE FALLING ACROSS NRN PORTIONS OF AL AND
GA.
&&
.SHORT TERM...TONIGHT THROUGH MON NIGHT.
ONE FORECAST CONCERN CONTINUES TO BE THE POTENTIAL FOR NON LIQUID
PRECIPITATION TONIGHT...AND HAS BEEN THE CASE ALL ALONG...WE
CONTINUE TO BELIEVE THAT WILL NOT HAPPEN IN ANY SIGNIFICANT WAY.
LITTLE HAS CHANGED IN OUR THINKING FROM LAST NIGHT'S DISCUSSION. IT
APPEARS THAT BY THE TIME IT GETS COLD ENOUGH TO SNOW...THE MOISTURE
WILL HAVE MOVED OFF TO THE E. IT WILL BE A CLOSE CALL HOWEVER...AND
WE FELT IT PRUDENT TO LEAVE IN THE POSSIBILITY FOR A BRIEF RAIN/SNOW
MIX IN A NARROW 2-HR WINDOW OR SO BEFORE THE PRECIPITATION ENDS
ACROSS OUR SE AL AND SW GA ZONES. NO ACCUMULATIONS ARE FORECAST.
HOWEVER...ACCUMULATING SNOW WILL OCCUR NOT TOO FAR N OF THE FORECAST
AREA ACROSS CENTRAL GA.
THE BIGGER STORY LOCALLY WILL BE THE COLD TEMPERATURES THAT ARE
FORECAST OVER THE NEXT SEVERAL DAYS. FOR TONIGHT...TEMPS SHOULD GET
DOWN TO AROUND FREEZING BY AROUND 11-12Z ACROSS OUR NWRN ZONES.
STRONG COLD ADVECTION WILL OCCUR ALL DAY LONG ON SUN AND THAT WILL
KEEP TEMPS FROM RISING ALL THAT MUCH. HIGHS WILL BE IN THE 40S
ACROSS MOST OF THE FORECAST AREA AND A FEW OF THE COLDER SPOTS
ACROSS THE NRN TIERS OF ZONES COULD TOP OUT IN THE UPPER 30S. WIND
CHILL READING WILL DROP INTO THE UPPER TEENS LATE TONIGHT AND
CONTINUE IN THIS RANGE UNTIL LATE MORNING. FOR THIS REASON...A WIND
CHILL ADVISORY HAS BEEN POSTED FOR OUR NWRN ZONES. ANOTHER ADVISORY
WILL LIKELY BE NEEDED FOR SUN NIGHT WHEN APPARENT TEMPS WILL DROP
INTO THE MID TEENS. ACTUAL TEMPS WILL BE DIPPING INTO THE LOWER TO
MID 20S AND A HARD FREEZE WATCH HAS BEEN POSTED. MON WILL BE ANOTHER
COLD DAY WITH HIGHS IN THE LOWER 40S N TO AROUND 50 AT THE COAST.
MON NIGHT COULD BE THE COLDEST NIGHT OF THIS STRETCH AS THE GRADIENT
SHOULD SLACKEN ENOUGH TO ALLOW FOR SOME GOOD RADIATIONAL COOLING.
LOWS WILL BE DOWN IN THE LOWER 20S ACROSS MOST OF THE FORECAST AREA.
THIS COLD SPELL WILL PLACE THIS MONTH AMONG THE TOP THREE COLDEST
DECEMBERS ON RECORD.
.LONG TERM...TUE THROUGH NEW YEAR'S DAY.
THE ARCTIC EXPRESS IS IN FULL SWING BRINGING IN COLD AIR FROM
EASTERN CANADA DOWN THE EASTERN SEABOARD INTO PENINSULA FL. THE
TIGHT PRESSURE GRADIENT IS CAUSED BY THE INTENSE LOW PRESSURE OFF
NEW ENGLAND AND HIGH PRESSURE CENTERED IN THE CENTRAL MS VALLEY.
ALOFT...THE DEEP TROUGH IS GRADUALLY MOVING OFF THE EASTERN
SEABOARD. RIDGING IS OCCURRING OVER THE MS VALLEY WITH TROUGHING
OVER THE DESERT SOUTHWEST. WIND CHILLS WILL BE A CONTINUING ISSUE ON
TUESDAY MORNING.
BY LATE WEDNESDAY/EARLY THURSDAY...THE SOMEWHAT FLAT PATTERN GIVES
WAY TO THE NEXT BIG PULSE PUSHING SOUTH ALONG THE PACIFIC COAST
AMPLIFYING THE TROUGH IN THE FAR WEST. THIS PRODUCES SURFACE LOW
DEVELOPMENT ON THE LEE SIDE OF THE ROCKIES IN THE CENTRAL PLAINS
WHICH IN TURN PRODUCES A WIDE BAND OF RETURN FLOW...MOISTURE
TRANSPORT...AND EVEN ISENTROPIC LIFT ACROSS MUCH OF THE EASTERN HALF
OF CONUS. THE SYSTEM IS SOMEWHAT SLOW IN MOVING EASTWARD AS THE THE
SHORTWAVE DIGS THROUGH FRIDAY...AND THEN BEGINS TO LIFT NORTHEAST
INTO THE GREAT LAKES BY THE WEEKEND. THEREFORE...A WARNING TREND
AND INCREASING MOISTURE ARE IN STORE FOR OUR REGION FOR THE REST OF
THE PERIOD.
HARD FREEZE IS EXPECTED ON TUESDAY WITH WIND CHILLS POSSIBLY GETTING
INTO THE TEENS. A HARD/LIGHT FREEZE IS EXPECTED ON WEDNESDAY
MORNING. A RAPID RETURN TO ABOVE NORMAL TEMPS ARE EXPECTED THURSDAY
AFTERNOON THROUGH SATURDAY. WITH THE INCREASED MOISTURE AND WARMER
TEMPS...POPS WILL BE ON THE RISE WITH HIGHEST POPS ON THURSDAY AS A
WEAK PULSE OF ENERGY PASSES ACROSS THE AREA. POPS WILL TAKE ANOTHER
JUMP ON NEW YEARS DAY AS THE NEXT COLD FRONT APPROACHES THE AREA.
&&
.MARINE...TONIGHT THROUGH THU.
WILL UPGRADE THE WATCH TO A GALE WARNING FOR TONIGHT. MOST MARINE
OBS TO THE W OF THE GULF LOW ARE REPORTING FREQUENT GALE FORCE
GUSTS. THAT WILL BE THE JUSTIFICATION FOR THE WARNING...ALTHOUGH
SUSTAINED WINDS COULD BRIEFLY REACH GALE FORCE AS WELL AT TIMES.
WINDS WILL NOT DROP BELOW ADVISORY CRITERIA UNTIL MON AND SHOULD
THEN STAY IN EXERCISE CAUTION RANGE INTO MON NIGHT. AFTER A PERIOD
OF LIGHT VEERING WINDS TUE AND TUE NIGHT...WE WILL SEE S WINDS
INCREASE BEGINNING LATE DAY WED AND WE COULD SEE CAUTION CONDITIONS
FOR WED NIGHT INTO THU.
&&
.AVIATION...THROUGH 18Z SUN.
PERIODS OF RAIN AND SHOWERS WILL SPREAD FROM WEST TO
EAST ACROSS THE TRI-STATE REGION THIS AFTERNOON AND EVENING. IT IS
POSSIBLE THAT RAIN MAY BRIEFLY BE MIXED WITH LIGHT SNOW AT DHN AND
ABY LATE THIS EVENING. NO ACCUMULATIONS OF SNOW ARE EXPECTED AND ALL
PRECIPITATION WILL END AROUND OR JUST AFTER MIDNIGHT. EXPECT
PREVAILING IFR CIGS THIS EVENING AND OVERNIGHT AT ALL TAF SITES AND
GUSTY NORTHWEST WINDS FROM LATE TONIGHT CONTINUING THROUGH THE
REMAINDER OF THE TAF PERIOD.
&&
.FIRE WEATHER...A MUCH DRIER AIRMASS WILL FILTER IN BEHIND A COLD
FRONT TONIGHT THROUGH SUNDAY. AFTERNOON TEMPERATURES SUNDAY WILL
ONLY BE IN THE LOWER TO MID 40S AND MINIMUM RELATIVE HUMIDITY VALUES
ARE CURRENTLY FORECAST TO STAY ABOVE CRITICAL LEVELS. HOWEVER...THIS
WILL HAVE TO BE MONITORED CLOSELY BECAUSE WINDS WILL BE BREEZY AND
DISPERSION VALUES WILL BE ABOVE 75 OVER NORTH FLORIDA. RED FLAG
CRITERIA WILL LIKELY BE MET FOR ALL OF OUR FLORIDA ZONES MONDAY
AFTERNOON SO A FIRE WEATHER WATCH WILL BE IN EFFECT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 36 43 23 48 22 / 80 0 0 0 0
PANAMA CITY 32 42 25 46 26 / 40 0 0 0 0
DOTHAN 31 41 25 43 23 / 60 0 0 0 0
ALBANY 32 41 24 45 23 / 80 10 0 0 0
VALDOSTA 35 42 25 46 20 / 80 10 0 0 0
CROSS CITY 39 46 23 50 22 / 80 10 0 0 0
APALACHICOLA 37 46 27 49 27 / 50 10 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING
ALL ZONES.
WIND CHILL ADVISORY FROM 4 AM TO 10 AM CST SUNDAY ALL ZONES.
GA...HARD FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING
ALL ZONES.
WIND CHILL ADVISORY FROM 5 AM TO 11 AM EST SUNDAY FOR THE
FOLLOWING ZONES: CALHOUN...CLAY...EARLY...QUITMAN...
RANDOLPH...TERRELL.
FL...HARD FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING
ALL ZONES.
WIND CHILL ADVISORY FROM 4 AM TO 10 AM CST SUNDAY FOR THE
FOLLOWING ZONES: HOLMES...INLAND WALTON.
FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON ALL ZONES.
GM...GALE WARNING FROM 7 PM THIS EVENING TO 7 PM EST SUN ALL ZONES.
&&
AVIATION/FIRE WEATHER...BARRY
LONG TERM DISCUSSION...WATSON
REST OF DISCUSSION...WOOLHazardous weather outlook, Dec 25, 5:29 AM EST, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 529 AM EST SAT DEC 25 2010 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-261000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 529 AM EST SAT DEC 25 2010 /429 AM CST SAT DEC 25 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... LOW PRESSURE WILL MOVE ACROSS THE NORTHERN GULF OF MEXICO TODAY...AND THEN DEEPEN AS IT MOVES JUST SOUTH OF OUR AREA THIS EVENING. A BAND OF RAIN IS EXPECTED TO ARRIVE ACROSS THE FLORIDA PANHANDLE AND SOUTHEAST ALABAMA DURING THE EARLY AFTERNOON HOURS...AND THEN PROGRESS EASTWARD OVER THE REMAINDER OF THE AREA LATE THIS AFTERNOON AND EVENING. WIDESPREAD RAINFALL AMOUNTS OF BETWEEN A QUARTER AND HALF OF AN INCH ARE ANTICIPATED NORTH OF I-10 WITH BETWEEN ONE HALF AND THREE QUARTERS OF AN INCH FURTHER SOUTH. ANOTHER WAVE OF COLD AIR WILL BE FILTERING INTO THE REGION BEHIND THIS SYSTEM...AND THERE IS A SMALL CHANCE THAT THE RAINFALL MAY BRIEFLY MIX WITH SNOW BEFORE ENDING ACROSS OUR NORTHERN ZONES. THE BEST CHANCES OF SEEING A FEW FLAKES TONIGHT WOULD BE NORTH OF I-10 AND ESPECIALLY NORTH OF A LINE FROM DOTHAN TO ALBANY AND TIFTON. IF ANY CHANGE OVER TO SNOW DOES OCCUR...IT WILL BE VERY BRIEF AND LITTLE TO NO SNOWFALL ACCUMULATION IS EXPECTED. TEMPERATURES WILL BE FALLING QUICKLY OVERNIGHT WITH MOST LOCATIONS REACHING THE 30S BY SUNRISE. IN ADDITION A STEADY NORTHWEST WIND WILL MAKE IT FEEL EVEN COLDER WITH WIND CHILL READINGS DOWN INTO THE 20S. AS THE LOW APPROACHES LATER TODAY...WINDS AND SEAS WILL BEGIN TO INCREASE OVER THE COASTAL WATERS. CONDITIONS ARE EXPECTED TO REACH ADVISORY LEVELS BY LATE AFTERNOON...ESPECIALLY WEST OF APALACHICOLA...AND THEN EXPAND TO COVER THE ENTIRE FORECAST WATERS THIS EVENING. IN THE WAKE OF THE SYSTEM LATER THIS EVENING... NORTHWEST WINDS WILL FURTHER INCREASE. FREQUENT GUSTS TO GALE FORCE ARE BECOMING MORE LIKELY...AND A GALE WATCH IS NOW IN EFFECT FROM LATE THIS EVENING THROUGH SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... AN UNSEASONABLY COLD AIRMASS WILL ARRIVE ACROSS THE SOUTHEASTERN STATES BY SUNDAY. STRONG COLD AIR ADVECTION WILL CONTINUE THROUGH SUNDAY WITH HIGH TEMPERATURES ONLY IN THE 40S. HIGH TEMPERATURES MAY STRUGGLE INTO THE LOWER 40S OVER OUR NORTHERN ZONES. IN ADDITION...A STEADY NORTHWEST WIND WILL MAKE IT FEEL EVEN COLDER. WIDESPREAD FREEZES ARE ANTICIPATED FOR SUNDAY...MONDAY...AND TUESDAY NIGHTS...WITH MANY LOCATIONS FORECAST TO RECEIVING HARD FREEZES. WINDS LINGERING INTO SUNDAY NIGHT WILL COMBINE WITH THE COLD TEMPERATURES TO PRODUCE WIND CHILL VALUES IN THE TEENS. THESE READING WOULD EVENTUALLY REQUIRE A WIND CHILL ADVISORY...IF THERE IS NO SIGNIFICANT CHANGE TO THE FORECAST. THE AIRMASS WILL THEN MODIFY DURING THE MIDDLE AND LATER PORTION OF THE UPCOMING WEEK...ENDING THE THREAT FOR FREEZING TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 4:51 AM EST | Gale Watch | TAE | 10 hr | |
| Dec 25, 4:51 AM EST | Small Craft Advisory | TAE | 10 hr | |
| Dec 25, 2:35 PM EST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 25 hr |
| Dec 25, 2:43 PM EST | Hard Freeze Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
| Dec 25, 2:43 PM EST | Wind Chill Advisory | TAE | Holmes, Walton | 20 hr |
| Dec 25, 3:04 PM EST | Special Marine Warning | TAE | 56 min | |
| Dec 25, 4:50 PM EST | Special Marine Warning | TAE | 55 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.